# SDR QXEA200400477

- Difficulty date: June 28, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 13,691 hours, 19,531 cycles
- System (JASC): 1430 · Fasteners
- Part: Nut Plate
- Condition: Stripped
- Location: Zone 100
- Part time: 13,691 hours, 19,531 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FUSELAGE PANEL 121AL HAS 3 STRIPPED OUT NUT PLATES.  MAINTENANCE REPLACED THE NUT PLATES IAW DHC-8 SRM.
